# SDR SWIA971147

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120319
- Engine: Pwa PW118A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND LOOSENESS IN ATTACH BOLT, LOWER END OF LOWER AFT HANDRAIL SUPPORT ARM.  REPLACED HARDWARE, IAW MM 52-10-00.
